# SDR N6WA2016090102

- Difficulty date: September 1, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N164GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10256
- Aircraft time: 29,204 hours, 19,653 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HARD TO OPEN.  LUBRICATED TO DOOR MECHANISM, OPS CHECK GOOD IAW AMM 52-10-00.
